Universidad Complutense de Madrid
E-Prints Complutense

Single server retrial queues with two way communication

Impacto

Downloads

Downloads per month over past year

Artalejo, Jesús R. and Phung-Duc, T. (2013) Single server retrial queues with two way communication. Applied Mathematical Modelling, 37 (4). pp. 1811-1822. ISSN 0307-904X

[img] PDF
Restringido a Repository staff only

324kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0307904X12002533


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

The main aim of this paper is to study the steady state behavior of an M/G/1-type retrial queue in which there are two flows of arrivals namely ingoing calls made by regular customers and outgoing calls made by the server when it is idle. We carry out an extensive stationary analysis of the system, including stability condition, embedded Markov chain, steady state joint distribution of the server state and the number of customers in the orbit (i.e., the retrial group) and calculation of the first moments. We also obtain light-tailed asymptotic results for the number of customers in the orbit. We further formulate a more complicate but realistic model where the arrivals and the service time distributions are modeled in terms of the Markovian arrival process (MAP) and the phase (PH) type distribution.


Item Type:Article
Uncontrolled Keywords:Retrial queues; Two Way communication; Stationary distribution; Light-tailed behavior; Bernoulli vacation schedule; feedback; customers; model
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:20330
Deposited On:08 Mar 2013 10:19
Last Modified:06 Aug 2018 10:02

Origin of downloads

Repository Staff Only: item control page